# SDR AALA201707219003

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 52,694 hours, 19,784 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: 1817M21G01
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF AT MAX POWER, ENGINE POWER WAS EQUAL. AT 200 FT AGL  RT MOTOR ROLLED BACK TO 60% N1. ANY CLIMB MODE CREATED A 30% N1 SPLIT.  VISUAL APPROACH AND VISUAL DOWNWIND WITH AUTOTHROTTLE OFF,  COULD KEEP THE THRUST SYMMETRICAL. IMMEDIATELY AFTER TAKEOFF,  RIGHT ENGINE THRUST ROLLED BACK 35-PERCENT.  DECLARED AN EMERGENCY AND LANDED  WITHOUT INCIDENT. FOUND PS3 SENSE HOSE WITH CHAFED WITH A HOLE. FOUND CHAFING AGAINST LOWER STARTER DUCT. REPLACED THE HOSE IAW AMM 72-00-00-200-026-A.  ACCOMPLISHED ACCEL AND POWER ASSURANCE CHECKS IAW AMM.
